Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had punch on bridge nose repeatedly, with yellow bruise, bleeding. Now have nausea, dizziness, vomiting. Related?

Hi, my partner was punched on the bridge of his nose between his eyebrows repeatedly about two weeks ago. He hasn't had any problems short of a little yellow bruising and some bleeding the night of the event. Now tonight after a normal day my nose leant on the spot he had been punched and now he is complaining of nausea, dizziness and has now vomited quite substantially. Could his nose have anything to do with this nausea and dizziness?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
you should urgently seek a nuerologist as minor appearing incidences ssometimes turn grave. There can fracture of the sinuses behind the hit area which is directly connected to the brain. Vomiting in any case of trauma should never be overlooked n thoroughly investigated.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor